The article you requested is
Risperidone-Induced Dislocation of the Temporomandibular Joint
J Clin Psychiatry 2012;73(2):176
Copyright 2012 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($129) or print + online ($166 individual).
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Because this piece does not have an abstract, we have provided for your benefit the first 2 sentences of the full text.
We report a case of bilateral temporomandibular joint dislocation associated with antipsychotic-induced acute dystonia. Although this side effect of antipsychotics is rare, clinicians should still be aware of it.